Too Much Vitamins (Q: N-03)


 

 

 

                             

 

 

A 70 year-old male patient complains of vomiting and diarrhea. Hypercalcemia and hypercalciuria are also detected in lab exams. You indicate radiologic exams and you find  radio-opacities that indicate deposition of Calcium in soft tissues. Also,  radiotransparency in some bones can be observed.The patient says that his wife takes care of himself, including giving him a great great amount of all vitamins. Considering all the information collected  you think that this patient shows signs of toxicity due to an exaggerated and prolonged ingestion of:

 

a)     Vitamin A

 

b)     Vitamin C

 

c)      Vitamin D

 

d)     Vitamin E

 

e)     Vitamin B-12

 

 

Answer

 

 

5 thoughts on “Too Much Vitamins (Q: N-03)

  1. Pingback: Answer to Question N-03 about Hypervitaminosis D « The Biochemistry Questions Site

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s